# SDR HEEA080612

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,558 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 412075008111
- Part serial: 127
- Condition: Failed
- Location: Nr 1 Torque
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR DOES NOT HAVE A NR 1 ENGINE INDICATION.
